# SDR CA151220001

- Difficulty date: August 28, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 24,858 hours
- Engine: Pwa PT642A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cam
- Part number: 1015210577
- Condition: Worn
- Location: Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF IN FLAPS WERE CALLED TO BE RETRACTED FROM FLAPS APPROACH POSITION TO FLAPS ZERO. WHEN SELECTED THEY DID NOT MOVE AND WERE STUCK IN POSITION. AFTER GOING THROUGH THE APPROPRIATE CHECKLIST, IT WAS DECIDED THAT THE FLIGHT WAS OK TO CONTINUE TO DESTINATION. DISPATCH WAS NOTIFIED, NO FURTHER INCIDENT."  ON INVESTIGATION BY MAINTENANCE, THE ASYMMETRY MICROSWITCH ON THE R/H FLAPS WAS FOUND TO BE INTERMITTENT, AS WELL AS THE CAM LOBE HAS SOME WEAR MARKS ON IT. THE MICROSWITCH WAS REPLACED AND THE CAM LOBE WAS ORDERED FOR PARTS AND ADDED TO NOTES FOLDER IN AMS.  AUG 27, 2014: RH FLAP SAFETY MICROSWITCH P/N BZ7RWT822 REPLACED AND RIGGED IAW KING AIR 200 MM CH: 27-50-00. GROUND TESTED SERVICEABLE.  SEP 9, 2014: RH FLAP ASSYMETRY SWITCH CAM LOBE P/N 101-521057-7 REPLACED NEW IAW BE20 MM CH:27-50-00 FUNCTION TESTED SERVICEABLE.   SYSTEM WAS SERVICEABLE FROM THEN ON WITH NO MORE ISSUES REPORTED.
